# SDR NACA2024041100001

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 78,503 hours, 18,187 cycles
- Engine: Pwa PW4062
- Engine time: 3,386 hours, 1,062 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 8TJ1246GN3
- Part serial: 1039
- Condition: Failed
- Location: Lt Eng Fuel Flow
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FUEL FLOW INDICATION ZERO AFTER ENGINE START.  REMOVED AND REPLACED LEFT ENGINE FUEL FLOW TRANSMITTER, REF 73-31-01 OPS TEST GOOD.
